Advanced search
Start date
Betweenand

Regularity of Lyapunov exponents and invariance principle

Grant number: 18/18990-0
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): October 01, 2018
Effective date (End): August 30, 2020
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Ali Tahzibi
Grantee:Adriana Cristina Sanchez Chavarria
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated research grant:17/06463-3 - Probabilistic and algebraic aspects of smooth dynamical systems, AP.TEM

Abstract

IN this project we study the regularity of Oseledets decomposition and Lyapunov exponents of cocycles. We will analyse the minimal conditions to obtain non-zero Lyapunov exponent for cocycles over partially hypewrbolic dynamics. We also study the case, when the considering measure of partially hyperbolic dynamics is a measure of maximal entropy.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALVAREZ, CARLOS F.; SANCHEZ, ADRIANA; VARAO, REGIS. Equilibrium states for maps isotopic to Anosov. Nonlinearity, v. 34, n. 6, p. 4264-4282, . (18/18990-0, 16/22475-9, 17/06463-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.